TITLE

Points from Letters: Accidental Injection of Potassium

AUTHOR(S)
Bratt, B. E.
PUB. DATE
August 1974
SOURCE
British Medical Journal;8/31/1974, Vol. 3 Issue 5930, p581
SOURCE TYPE
Academic Journal
DOC. TYPE
Letter
ABSTRACT
No abstract available.
ACCESSION #
64111626

 

Related Articles

  • Letter to the editor. Root, Tim // Journal of Oncology Pharmacy Practice;Mar2005, Vol. 11 Issue 1, p35 

    Presents a letter to the editor about accidental intrathecal injection of vincristine.

  • A Pulseless Hand: Accidental Epinephrine Injection. Ahearn, Michael A. // American Family Physician;3/15/1998, Vol. 57 Issue 6, p1238 

    Presents a letter to the editor describing a case of accidental epinephrine injection.

  • Potassium chloride injection receives new labeling. Hurley, Mary Lou // RN;Feb93, Vol. 56 Issue 2, p89 

    Cites the revision in the name and labeling of the undiluted form of the drug Potassium Chloride Injection after several deaths occurred as a result of its accidental injection in undiluted form. Potassium Chloride for Injection Concentrate as the new name of the drug; Distinguishing mark of...

  • Localized Retiform Purpura after Accidental Intra‐arterial Injection of Polidocanol. Yébenes, Mireia; Gilaberte, Montserrat; Toll, Agustí; Barranco, Carlos; Pujol, Ramon M. // Acta Dermato-Venereologica;Jul2005, Vol. 85 Issue 4, p372 

    Presents a letter to the editor about localized retiform purpura after accidental intra-arterial injection of polidocanol.

  • Accidental intra arterial injection of diclofenac sodium and their consequences: report of two cases. Samanta, Sukhen; Samanta, Sujay // Anaesthesia, Pain & Intensive Care;Jan-Apr 2013, Vol. 17 Issue 1, p101 

    A letter to the editor is presented which discusses two case studies of diclofenac sodium accidentally injected in intra artery and its consequences.

  • Case report medication error: oral antibiotics and simethicone accidentally injected intravenously. Mahne, Rolf C.; Damen, Johan; Jansman, Frank G. A. // Intensive Care Medicine;Aug2003, Vol. 29 Issue 8, p1398 

    Presents a letter to the editor about a case report of a medication error in which oral antibiotics and simethicone were accidentally injected intravenously.

  • Needlestick injuries. Skilton, David; Thompson, John // Veterinary Record: Journal of the British Veterinary Association;4/16/2005, Vol. 156 Issue 16, p522 

    Presents a letter to the editor commenting on underreporting of accidental injection of veterinary medicines that causes injuries to veterinary surgeons, farmers and other users.

  • Accidental injection of substance P. Bekkemeyer, H.; Oehme, P.; Foreman, J. C. // Journal of the Royal Society of Medicine;Sep1983, Vol. 76 Issue 9, p801 

    A letter to the editor is presented, that discusses the case of accidental injection of substance P, an 11-amino acid polypeptide, on human subject.

  • Epinephrine Induced Digital Ischemia After Accidental Injection from an Auto-injector Device. PATEL, RAMNIK; KUMAR, HEMANT // Indian Pediatrics;Feb2013, Vol. 50 Issue 2, p247 

    A letter to the editor is presented about an 11-year-old girl who accidentally injected her right thumb with epinephrine and caused digital ischemia.

  • New UK rules for potassium chloride.  // CMAJ: Canadian Medical Association Journal;11/12/2002, Vol. 167 Issue 10, p1153 

    Reports that British hospitals have been ordered to use a more diluted form of potassium chloride. How several patients have died or have been paralysed from accidental overdoses; Use of potassium chloride in patients with low levels of potassium; Role of the National Patient Safety Agency...

Share

Read the Article

Other Topics